# SDR CALA2017020300235

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 63,383 hours, 7,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY RT ONE LOWER EMERGENCY LIGHT FOUND BROKEN.  REPLACED THE EMERGENCY LIGHT AND INSTALLATION TEST FOUND NORMAL IAW AMM33-51-05-960-802, REV 78.
